My advice is...CHANGE THE MEDICINE!
You are taking all of that just for your headaches? Are you leaving out some information? Lithium
should have not been prescribed for cluster headaches alone...
If anything, especially if anxiety
and "dread" comes with the headaches, I would reccomend 50mg Tramadol
x 3 daily (150mg total daily) with 05mg Diazepam
tablets (PRN = as needed) up to 30mg a day (this allows you to take 06 pills instead of 03 but separated) ONLY TEMPORARY - I DO NOT USUALLY RECCOMEND STUFF LIKE THAT - But it sounds like you are stressed.
If you do not have any psychological problems and have no other need for Lithium rather than "headaches" that is absurd, and your doctor needs to re-evaluate his training. Lithium can be CAUSING the headaches if anything! You could have too much lithium and that is dangerous, especially your dosage!
Tramadol is a synthetic narcotic
and is difficult to become addicted to. You can also take regular Advil (ibuprofen
400mgx02 daily) with it and a Benzodiazipine of your doctors choice (A DIFFERENT DOCTOR I HOPE) But I would recomend either Diazepam or Lorazepam
for the anxiety it causes. Plus it would help relax you as "Benzos" are natural muscle relaxers.
I hope this helps - You did not give much background so I CAN NOT TELL YOU TO STOP TAKING YOUR MEDS!
DO NOT STOP TAKING ANYTHING OR START ANYTHING UNTIL YOU HAVE SEEN A DOCTOR PLEASE!
THanks, I hope you get well soon!